# SDR ASOA201001498

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 469-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT RBL 9.0 BETWEEN FS 469 - 597 MULTIPLE LOCATIONS COMING FROM UNDER FLOOR TRACK.  FABRICATED ALL REPAIR PARTS AND FITTED BEAM AT RBL9 IAW REO 670-53-000-029 STEP 1-10.  COMPLIED WITH STEP 3 OF REO 670-53-00-029 PERFORMED EDDY CURRENT INSP IAW NDTM 51-20-006-250-A01 ON FLOORBEAM FS 485.00 TO 581 AT RBL 9 CUT LINES AND FABRICATED PARTS. NO INDICATIONS NOTED.  COMPLY WITH STEP 4 OF REO 670-53-029.  COMPLIED WITH STEP 4, PAINTED CUT LINES & PARTS, ALL REPAIR PARTS DRILLED TO MATCH ACFT IAW REO 670-53-00-029. JOB 7104121 OP 268 OF REO 670-53-00-278. INSTALLED NEW FLOOR SUPPORT AT RBL 9 FS 469-597 IAW REO 670-53-00-029 STEPS 11-12.  INSTALLED NUTPLATES AT FLOOR PANEL AND SEAT TRACK LOCATIONS IAW SRM 51-45-00-001-A01. TOP COAT IAW SRM 51-25-01.
